CSpace
非线性约束条件下的SQP可行方法
吴方1; 高自友2
1995
Source Publication应用数学学报
ISSN0254-3079
Volume018Issue:004Pages:579
Abstract本文对非线性规划问题给出了一个具有一步超线性收敛速度的可行方法。由于此算法每步迭代均在可行域内进行,并且每步迭代只需计算一个二次子规划和一个逆矩阵,因而算法具有较好的实用价值。本文还在较弱的条件下证明了算法的全局收敛和一步超线性收敛性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38573
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京交通大学
Recommended Citation
GB/T 7714
吴方,高自友. 非线性约束条件下的SQP可行方法[J]. 应用数学学报,1995,018(004):579.
APA 吴方,&高自友.(1995).非线性约束条件下的SQP可行方法.应用数学学报,018(004),579.
MLA 吴方,et al."非线性约束条件下的SQP可行方法".应用数学学报 018.004(1995):579.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴方]'s Articles
[高自友]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴方]'s Articles
[高自友]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴方]'s Articles
[高自友]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.